I often miss my beats in the way that on miss after 4 beats or after 3 beats or after 2 beats or even after one beat and sometimes after 7-8 beats also. I (74) having usually active office-working life, am hypertenwiv4 and diabetic. Kindly advise suitable drugs / medicine to treat this problem. For information, on every skip / miss of th4 beat I feel weakness also. My BP and Diabetes are almost in control with medicaations.
This may be pvc's, which are actually double beats, not missed beats, although they feel like you have skipped a beat and then there will be a big "thump" when it "starts" again. I heard that there are some vitamins that might help this (magnesium maybe, not really sure), but you may want to consult a cardiologist to rule out any other problems first.
Hi there. Noone can advise on medications or even course of treatments, because we are just regular people and it would be illegal. We can tell you what we do or dont do.
I take nothing. Others try other things, and i am sure they will comment soon enough.
If you are having skipped beats and have never seen a cardiologist, I would suggest you do so, since they are the only ones that can figure out if yours are benign or not.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.